Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 35, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jul 11, 2010, 7:18 PM CDT for Christian County, Greene County, Webster County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2010, 7:18 PM CDT (00:18 UTC)
- Expired
- Jul 11, 2010, 7:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Christian County, MO, Greene County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 38 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2169 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
357 WFUS53 KSGF 120018 TORSGF MOC043-077-225-120045- /O.NEW.KSGF.TO.W.0035.100712T0018Z-100712T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 718 PM CDT SUN JUL 11 2010 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI... SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI... SOUTHWESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI... * UNTIL 745 PM CDT. * AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO 6 MILES NORTHWEST OF ROGERSVILLE...OR 8 MILES SOUTH OF STRAFFORD...MOVING SOUTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE FORDLAND AND ROGERSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3718 9285 3701 9293 3712 9320 3721 9313 TIME...MOT...LOC 0019Z 293DEG 35KT 3714 9310 $$
2 follow-up statements
741
WWUS53 KSGF 120030
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 PM CDT SUN JUL 11 2010
MOC077-225-120040-
/O.CAN.KSGF.TO.W.0035.000000T0000Z-100712T0045Z/
GREENE MO-WEBSTER MO-
730 PM CDT SUN JUL 11 2010
...THE TORNADO WARNING FOR SOUTHWESTERN WEBSTER AND SOUTHEASTERN
GREENE COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3708 9310 3709 9309 3709 9298 3709 9290
3708 9290 3701 9293
TIME...MOT...LOC 0030Z 300DEG 20KT 3709 9306
$$
MOC043-120045-
/O.CON.KSGF.TO.W.0035.000000T0000Z-100712T0045Z/
CHRISTIAN MO-
730 PM CDT SUN JUL 11 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN CHRISTIAN COUNTY...
AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO OVER SOUTHWESTERN WEBSTER COUNTY...OR 9 MILES
NORTHEAST OF OZARK...MOVING SOUTHEAST AT 25 MPH.
THE WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHEASTERN CHRISTIAN
COUNTY.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW. IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3708 9310 3709 9309 3709 9298 3709 9290
3708 9290 3701 9293
TIME...MOT...LOC 0030Z 300DEG 20KT 3709 9306
$$
HATCH284
WWUS53 KSGF 120036
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT SUN JUL 11 2010
MOC043-120047-
/O.EXP.KSGF.TO.W.0035.000000T0000Z-100712T0045Z/
CHRISTIAN MO-
736 PM CDT SUN JUL 11 2010
...THE TORNADO WARNING FOR NORTHEASTERN CHRISTIAN COUNTY WILL EXPIRE
AT 745 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3708 9310 3709 9309 3709 9298 3709 9290
3708 9290 3701 9293
TIME...MOT...LOC 0037Z 300DEG 20KT 3707 9302
$$
HATCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jul 11, 6:06 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 11, 6:06 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 606 PM CDT SUN JUL 11 2010 ...UPDATE TO AVIATION... .DISCUSSION... ...MESOSCALE UPDATE... ...ISSUED AT 220 PM... INITIALLY DISCRETE CELLS STARTING TO FORM INTO AN MCS OVER WEST CENTRAL AND CENTRAL MISSOURI AS OF 19Z. STILL SEEING SOME ROTATION WITHIN A COUPLE OF THESE CELLS. CELL OVER HENRY COUNTY IN WEST CENTRAL MO STARTING TO BOW AND ACCELERATE EAST-SOUTHEAST AND HAS A HISTORY OF PRODUCING DAMAGING WIND. NEW 18Z SOUNDING FROM SGF SHOWS 3600+ J/KG CAPES. WOULD EXPECT CURRENT TREND TO COUNTINUE WITH AN ESE MOVEMENT AND POSSIBLE CONTINUED ACCELERATION WITH FORWARD PROPAGATING CORFIDI VECTORS HEADING ESE. THIS WOULD KEEP THE MAIN SEVERE THREAT WITH THIS MCS MAINLY EAST OF AN OSCEOLA TO BRANSON LINE THIS AFTERNOON. LINDENBERG SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... UPPER LEVEL SHORTWAVE CURRENTLY PUSHING THROUGH NORTHERN KANSAS AND MISSOURI CONTINUES TO INTERACT WITH AN INCREASING UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHERN MISSOURI WITH SEVERE STORMS FURTHER NORTH ACROSS CENTRAL MO. DECENT JET MAX THIS FAR SOUTH FOR THIS TIME OF YEAR WAS HELPING IN 0-6KM SHEAR VALUES OF 40-50KTS OVER NORTHERN PART OF CWA AND WHEN COMBINED WITH CAPES OF 3000-4000 J/KG WILL CONTINUE THE SEVERE WEATHER RISK OVER WEST CENTRAL AND CENTRAL MO THROUGH THE AFTERNOON AND LIKELY INTO THE EVENING HOURS. STILL HAVE NOT SEEN ANY DEVELOPMENT IN THE SOUTHWEST PART OF THE CWA BUT STILL VERY UNSTABLE AND WOULD NOT BE SURPRISED TO SEE ADDITIONAL DEVLEOPMENT LATER IN THE AFTERNOON. MODELS AS EXPECTED HAVE DIFFERING SOLUTIONS WITH ALL OF THE MESOSCALE FEATURES BUT COULD SEE ADDITIONAL DEVELOPMENT MONDAY INTO MONDAY NIGHT...DEPENDING ON WHERE THE EFFECTIVE SURFACE BOUNDARIES SET UP. BETTER CHANCES FOR CONVECTIVE DEVELOPMENT LOOK TO BE ACROSS THE SOUTHERN CWA MONDAY INTO MONDAY NIGHT. ANOTHER STRONG UPPER LEVEL WAVE WILL SHIFT SOUTHEAST INTO THE AREA MONDAY NIGHT FROM THE SOUTHWEST WHICH SHOULD PUSH THE MAIN AREA OF CONVECTION EAST OF THE AREA BY MIDDAY TUESDAY. LINDENBERG LONG TERM (WEDNESDAY THROUGH SUNDAY)... UPPER LEVEL RIDGE WILL BE ACROSS THE CENTRAL AND SOUTHERN PLAINS INTO THE MID AND LOWER MISSISSIPPI VALLEY REGIONS AT THE START OF THE EXTENDED PERIOD. A STRONG UPPER LEVEL WAVE IN THE NORTHERN STREAM FLOW ACROSS THE NORTHERN PLAINS WILL TRACK EAST INTO THE UPPER MISSISSIPPI VALLEY WEDNESDAY NIGHT ALLOWING FOR A FLATTENING OF THE UPPER RIDGE AND A SURFACE FRONT TO TRACK INTO THE FORECAST AREA ON THURSDAY. HAVE LOW POPS GOING FOR WEDNESDAY DAY NIGHT IN THE NORTHWEST CWA AND CWA WIDE ON THURSDAY AS THE FRONT WASHES OUT OVER THE AREA. MAIN STORM TRACK FOR THE REMAINDER OF THE FORECAST PERIOD WILL REMAIN ACROSS THE NORTHERN CONUS AND HAVE KEPT PRECIPITATION OUT OF THE FORECAST FOR NOW. LINDENBERG && .AVIATION... FOR THE 00Z TAFS...THUNDERSTORM COMPLEX FROM WEST CENTRAL MISSOURI TO JUST NORTH OF SGF WILL CONTINUE TO SLIDE EAST SOUTHEAST THIS EVENING AND MAY CLIP THE SGF FORECAST POINT DURING THE FIRST COUPLE HOURS OF THE TAF. EXPECTING CONVECTION TO REMAIN EAST OF THE JLN/BBG SITES TONIGHT. MAY ALSO SEE SOME LOW LEVEL WIND SHEAR DEVELOP OVERNIGHT AT SGF/BBG WITH 30-35 KTS OF SHEAR EXPECTED. CURRENTLY HAVE SGF DROPPING INTO MVFR CATEGORY WITH THE THUNDERSTORMS...HOWEVER IF A MORE SOUTHERN PUSH CAN OCCUR...THE HEAVIER RAIN SHIELD WOULD LIKELY DROP SGF INTO IFR CATEGORY. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 11, 7:17 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 717 PM CDT SUN JUL 11 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 717 PM CDT SUN JUL 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED RISK OF DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60 MPH. ELEVATED RISK OF HAIL TO THE SIZE OF QUARTERS. LIMITED RISK OF TORNADOES. ELEVATED RISK OF FLOODING. AREAS AFFECTED AND TIMING... ONGOING SEVERE WEATHER WILL CONTINUE IN A BAND FROM NEAR NEVADA TO SPRINGFIELD TO ALTON THROUGH THE LATE EVENING. DISCUSSION... STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING THUNDERSTORM WIND GUSTS IN EXCESS OF 60 MPH ALONG WIND HAIL TO THE SIZE OF QUARTERS WILL PERSIST IN A BAND FROM NEAR NEVADA TO SPRINGFIELD TO ALTON THROUGH THE LATE EVENING. AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN ADDITION TO THE SEVERE STORM POTENTIAL...TORRENTIAL RAINFALL WILL ACCOMPANY THESE STORMS WHICH MAY CAUSE SOME FLASH FLOODING TO OCCUR IN AREAS WHERE STORMS TRAIN ACROSS THE SAME LOCATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS AN ELEVATED TO SIGNIFICANT RISK OF THUNDERSTORMS ONCE AGAIN ON MONDAY AND MONDAY NIGHT...AS WELL AS A THREAT FOR FLOODING. HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES ON WEDNESDAY AND BETWEEN 95 AND 100 ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED FROM NEVADA TO SPRINGFIELD TO ALTON WITH THE ONGOING STRONG TO SEVERE STORMS THROUGH THE LATE EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jul 11, 6:42 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD TUSCUMBIA 38.23N 92.46W
07/11/2010 MILLER MO LAW ENFORCEMENT
FLOODED LOW WATER CROSSINGS.
&&
MTERRYSpecial weather statement, Jul 11, 7:00 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 700 PM CDT SUN JUL 11 2010 MOZ091-092-120030- WRIGHT MO-WEBSTER MO- 700 PM CDT SUN JUL 11 2010 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN WEBSTER AND WESTERN WRIGHT COUNTIES UNTIL 730 PM CDT... AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF MARSHFIELD...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. CCC/HATCH
Local storm report, Jul 11, 7:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 10 NW SPRINGFIELD 37.30N 93.41W
07/11/2010 M1.00 INCH GREENE MO EMERGENCY MNGR
&&
LINDENBERGLocal storm report, Jul 11, 7:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST ASH GROVE 37.32N 93.58W
07/11/2010 E50 MPH GREENE MO EMERGENCY MNGR
&&
LINDENBERGSpecial weather statement, Jul 11, 7:04 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 704 PM CDT SUN JUL 11 2010 MOZ089-120030- DADE MO- 704 PM CDT SUN JUL 11 2010 ...SIGNIFICANT WEATHER ALERT FOR DADE COUNTY UNTIL 730 PM CDT... AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF NEOLA...OR 9 MILES NORTHWEST OF GREENFIELD...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. CCC/HATCH
Local storm report, Jul 11, 7:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 2 W BRANDON 38.51N 93.46W
07/11/2010 BENTON MO LAW ENFORCEMENT
6 TO 12 INCH DIAMETER TREES DOWN. WINDS ALSO DETACHED
PORCH FROM HOUSE AND DAMAGED ROOF. TIME ESTIMATED BASED
ON RADAR. RELAYED FROM EAX.
&&
JSSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:07 PM CDT | Flash Flood Warning | SGF | Cedar, Dade, Douglas, Greene, Howell, Oregon and 5 more | 5 hr |
| Jul 11, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 67 min |
| Jul 11, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 48 min |
| Jul 11, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Taney | 45 min |
| Jul 11, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 50 min |
| Jul 11, 8:29 PM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| Jul 11, 8:55 PM CDT | Tornado Warning | SGF | Barton, Jasper | 35 min |
| Jul 11, 9:00 PM CDT | Areal Flood Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 15 hr |
| Jul 11, 10:09 PM CDT | Flash Flood Warning | SGF | Ozark, Taney | 10 hr |
| Jul 11, 10:25 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jul 11, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 22 min |
| Jul 11, 11:15 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence | 26 min |
| Jul 11, 11:48 PM CDT | Flash Flood Warning | SGF | Christian, Dade, Dallas, Greene, Laclede, Lawrence and 3 more | 4 hr |
| Jul 11, 11:58 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Dallas, Hickory, Laclede and 3 more | 12 hr |
| Jul 12, 1:32 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark | 6 hr |
| Jul 12, 2:52 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 24 hr |
| Jul 12, 3:59 AM CDT | Areal Flood Warning | SGF | Cedar, Christian, Dade, Dallas, Douglas, Greene and 6 more | 8 hr |
| Jul 12, 7:54 AM CDT | Areal Flood Warning | SGF | Howell, Ozark, Taney | 4 hr |
| Jul 12, 3:11 PM CDT | Tornado Warning | SGF | Barton | 49 min |
| Jul 12, 3:58 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade | 23 min |
| Jul 12, 5:00 PM CDT | Flash Flood Warning | SGF | Maries, Phelps | 6 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.